MAUDE Adverse Event Report: Respironics, Inc. BiPAP A40 Pro, FR; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. BiPAP A40 Pro, FR; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number FRX3100S14
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that a ventilator inoperative error code was identified in the event log of a bipap a40 pro device in france during evaluation.This issue has been identified under fsn 2023-cc-src-039 due to interruptions and/or loss of therapy associated with a ventilation inoperative alarm.No patient harm or serious injury was reported in association with this notification.During evaluation of the bipap a40 pro device at a third-party service center, a ventilator inoperative error was confirmed in the event log.The error indicates that the difference between the blower pressure sensor reading and the outlet pressure sensor reading was 10 cmh2o or greater for 5 seconds.The technician identified a faulty printed circuit assembly (pca) as the root cause of the error.No repair was performed.The device will be scrapped at the customer's request.Device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.At this time, the reported error code event date is based solely on the customer's information received and has not been confirmed through device evaluation.
 
Additional Manufacturer Narrative
The bipap a40 pro (frx3100s14) is substantially similar to the bipap a40 (1111169) and will be reported in the united states under bipap a40, 501k number: k121623.The reported failure of ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.A field action was initiated with record id fsn 2023-cc-src-039 and r2410297/r2427202, and consisted of a field safety notice.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn: (b)(6), review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
BiPAP A40 Pro, FR
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50881918
Report Number2518422-2026-046326
Device Sequence Number10667554
Product Code MNT
UDI-Device Identifier00606959055100
UDI-Public(01)00606959055100
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFRX3100S14
Device Catalogue NumberFRX3100S14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown